A New Finite-Time Bounded Control of Stochastic Itô Systems with ( )-Dependent Noise: Different Quadratic Function Approach
Zhiguo Yan and
Zhongwei Lin
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
This paper addresses the finite-time bounded control problem of linear stochastic systems with state, control input, and external disturbance-dependent noise (( )-dependent noise for short). The notion of finite-time boundedness of linear stochastic systems is first introduced. Then a different quadratic function approach is proposed to give a sufficient condition for finite-time boundedness of such a class of systems, and its superiority to common quadratic approach is shown. Moreover, the finite-time bounded controller design problem is studied and two sufficient conditions for the existence of state and output feedback controllers are presented in terms of nonlinear matrix inequalities. An algorithm is given for solving the obtained nonlinear matrix inequalities. Finally, an example is employed to illustrate the effectiveness of our obtained results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/871591.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/871591.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:871591
DOI: 10.1155/2014/871591
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().